Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 34, Issue 4, 2018
Metadata
 

Two-sided norm estimates for Bergman-type projections with an asymptotically sharp lower bound
Congwen Liu, Antti Perälä and Lifang Zhou
pp. 1427–1441
Abstract | Full-Text PDF (244 KB) | Metadata

Topological recursion, topological quantum field theory and Gromov–Witten invariants of BG
Daniel Hernández Serrano
pp. 1443–1468
Abstract | Full-Text PDF (384 KB) | Metadata

$p$-Fourier algebras on compact groups
Hun Hee Lee, Ebrahim Samei and Nico Spronk
pp. 1469–1514
Abstract | Full-Text PDF (598 KB) | Metadata

On the Navier–Stokes equations in scaling-invariant spaces in any dimension
Kazuo Yamazaki
pp. 1515–1540
Abstract | Full-Text PDF (375 KB) | Metadata

Hörmander type theorem on bi-parameter Hardy spaces for bi-parameter Fourier multipliers with optimal smoothness
Jiao Chen and Guozhen Lu
pp. 1541–1561
Abstract | Full-Text PDF (319 KB) | Metadata

Unconditional uniqueness for the modified Korteweg–de Vries equation on the line
Luc Molinet, Didier Pilod and Stéphane Vento
pp. 1563–1608
Abstract | Full-Text PDF (583 KB) | Metadata

Congruences between modular forms modulo prime powers
Maximiliano Camporino and Ariel Pacetti
pp. 1609–1643
Abstract | Full-Text PDF (473 KB) | Metadata

Isolated singularities for a semilinear equation for the fractional Laplacian arising in conformal geometry
Azahara DelaTorre and María del Mar González
pp. 1645–1678
Abstract | Full-Text PDF (466 KB) | Metadata

Topological complexity and efficiency of motion planning algorithms
Zbigniew Błaszczyk and José Gabriel Carrasquel-Vera
pp. 1679–1684
Abstract | Full-Text PDF (174 KB) | Metadata

Existence of isovolumetric $\mathbb S^2$-type stationary surfaces for capillarity functionals
Paolo Caldiroli and Alessandro Iacopetti
pp. 1685–1709
Abstract | Full-Text PDF (346 KB) | Metadata

Hodge–Dirac, Hodge-Laplacian and Hodge–Stokes operators in $L^p$ spaces on Lipschitz domains
Alan G.R. McIntosh and Sylvie Monniaux
pp. 1711–1753
Abstract | Full-Text PDF (570 KB) | Metadata

Stochastic flows for Lévy processes with Hölder drifts
Zhen-Qing Chen, Renming Song and Xicheng Zhang
pp. 1755–1788
Abstract | Full-Text PDF (459 KB) | Metadata

Multiplicative dependence of the translations of algebraic numbers
Artūras Dubickas and Min Sha
pp. 1789–1808
Abstract | Full-Text PDF (298 KB) | Metadata

Lifting weighted blow-ups
Marco Andreatta
pp. 1809–1820
Abstract | Full-Text PDF (232 KB) | Metadata

Isoperimetric inequalities and monotonicity formulas for submanifolds in warped products manifolds
Hilário Alencar and Gregório Silva Neto
pp. 1821–1852
Abstract | Full-Text PDF (367 KB) | Metadata

On Galois group of factorized covers of curves
Angel Carocca and Martha Romero Rojas
pp. 1853–1866
Abstract | Full-Text PDF (255 KB) | Metadata

A unified approach of blow-up phenomena for two-dimensional singular Liouville systems
Luca Battaglia and Angela Pistoia
pp. 1867–1910
Abstract | Full-Text PDF (502 KB) | Metadata